# SDR UPS02839592

- Difficulty date: September 16, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AIR COND/PRESS COMPT AT FS 56 ABOVE L24R FRAME IS CRACKED AT PNEUMAT IC DUCT STANDOFF ATTACH BRACKET.  REMOVED FRAME SECTION FS 56 L24R IAW DC8 SRM 51-1-8, FAB NEW FRAME A ND SPLICES IAW DC8 SRM 53-3-1, ALODINED AND PRIMED IAW DC8 SRM 51-1- 8, INSTALLED FRAME AND SPLICES IAW DC8 SRM 51-1-21, HEAT TREAT FRAME  AND SPICE TO 7075-T6 IAW TPS 1003-REV A
